RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 4, Pages 64–68 (Mi da446)  

On the existence of spanning circuits in graphs with short cycles

V. V. Nyu

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (414 kB)

Bibliographic databases:

UDC: 519.17
Received: 29.07.1996

Citation: V. V. Nyu, “On the existence of spanning circuits in graphs with short cycles”, Diskretn. Anal. Issled. Oper., 3:4 (1996), 64–68

Citation in format AMSBIB
\Bibitem{Nyu96}
\by V.~V.~Nyu
\paper On the existence of spanning circuits in graphs with short cycles
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 4
\pages 64--68
\mathnet{http://mi.mathnet.ru/da446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490435}
\zmath{https://zbmath.org/?q=an:0912.05043}


Linking options:
  • http://mi.mathnet.ru/eng/da446
  • http://mi.mathnet.ru/eng/da/v3/i4/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:131
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019